Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Measure-theoretic quantifiers and Haar measure


Author: Russell Lyons
Journal: Proc. Amer. Math. Soc. 86 (1982), 67-70
MSC: Primary 43A05; Secondary 03C80, 28C10
DOI: https://doi.org/10.1090/S0002-9939-1982-0663868-9
Erratum: Proc. Amer. Math. Soc. 91 (1984), 329-330.
MathSciNet review: 663868
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Measure-theoretic quantifiers are introduced as convenient notation and to facilitate certain applications of Fubini's theorem. They are used to prove the uniqueness of Haar measure and to give some conditions involving translation which imply absolute continuity of another measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A05, 03C80, 28C10

Retrieve articles in all journals with MSC: 43A05, 03C80, 28C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0663868-9
Keywords: Quantifiers, Fubini's theorem, Haar measure, translation, absolute continuity
Article copyright: © Copyright 1982 American Mathematical Society